← Return to Living with MDS

Discussion

Living with MDS

Blood Cancers & Disorders | Last Active: Nov 13, 2023 | Replies (66)

Comment receiving replies
@shels93

Ironically I just reached out to my husband’s team to ask about a new “rash” on his face and neck, more like small bumps and not too red (he is ~Day +190 from BMT for MDS). He has not needed transfusions for the past 2-1/2 weeks but hemoglobin is at 6.9 so they ordered 2 units of blood for today. I sent pics in to the NP and she said bumps are not related to low hemoglobin and recommended using hydrocortisone which he started last night. Too soon to tell if if made a difference or not. Bear in mind each case is obviously different but I wanted to share nonetheless. Definitely contact your care team and send pics; good luck💜.

Jump to this post


Replies to "Ironically I just reached out to my husband’s team to ask about a new “rash” on..."

Aww Thank you for thinking of me. I really appreciate the feedback.
I am at the beginning of this and on watch and wait no treatment needed.
I have had the redness on face and neck only twice and it goes away in a day. Looks like a sunburn.
Healing thoughts for your husband and don’t forget to take care of yourself as well!!! I can relate I was a caregiver for my father last year with throat cancer. He is all clear, Thank God🙏🏻

Hi @shels93 It’s good to see you pop up again. The last time we spoke was last year, I think…your husband was just going through chemo for MDs and now I see he has had his SCT.

At about the same timeframe as your husband’s, I developed the same little rash on my face and neck area. I was worried it was GvHD but was reassured that it wasn’t. The hydrocortisone ointment worked well. Disappeared and never returned. There are other ointments too if that doesn’t work. Tacrolimus ointment is very helpful. It’s by prescription only.

How is your husband doing after his transplant? I see he’s needing some transfusions. Is it just his hemoglobin that’s down?